MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B2050-150
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.Obtaining the device may have further aided the analysis.The investigation was unable to determine a conclusive cause for the reported inflation issue and leak on the hub.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a vessel lesion located in the superficial femoral artery (sfa).Resistance was not felt during the advancement of a 5.0 x 150 mm armada 35 balloon dilatation catheter (bdc) to the lesion for pre-dilatation and it crossed successfully; however, the balloon would not completely expand when inflated to the nominal pressure.A leak was observed from the hub.The armada was removed and a new 3 x 120 mm armada was used to complete the procedure.There were no adverse patient effects or clinically significant delay in the procedure reported.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6502062
Report Number2024168-2017-03321
Device Sequence Number1659477
Product Code LIT
UDI-Device Identifier08717648155222
UDI-Public(01)08717648155222(17)191031(10)60523G1
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Catalogue NumberB2050-150
Device Lot Number60523G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2017
Initial Report FDA Received Date04/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight80